# SDR 95ZZZX6029

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N971LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB572
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Cabin
- Part time: 10,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRIMARY INSPECTION, FOUND CRACKED BULKHEADS UNDER LEFT CABIN FLOOR, JUST FORWARD OF MAIN CABIN DOOR AREA.  THREE ADJACENT BULKHEADS WERE CRACKING IN SAME AREA.
